# SDR ZZDA2009200

- Difficulty date: July 15, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N308AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 0425
- Condition: Inoperative
- Location: Te Flap Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH AFTER CALLING FOR FLAPS 5, REALIZED THE FLAPS WERE STUCK IN THE 1 POSITION WITH AN ASYMMETRICAL INDICATION.  RAN THE QRH PROCEDURES, FLAPS WOULD NOT COME UP OR DOWN.  SWAPPED NR 4 AND NR 5 SKEW SENSORS AND PROBLEM FOLLOWED.  REPLACED NR 4 SKEW SENSOR IAW 27-59.  ALL RTS AND OPS CHECKS PASSED.
